Notre Dame Journal of Formal Logic

Completeness without the Barcan formula.

M. J. Cresswell

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 9, Number 1 (1968), 75-80.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093893354

Zentralblatt MATH identifier
0175.26501

Mathematical Reviews number (MathSciNet)
MR0239953

Digital Object Identifier
doi:10.1305/ndjfl/1093893354

Subjects
Primary: 02.27

Citation

Cresswell, M. J. Completeness without the Barcan formula. Notre Dame Journal of Formal Logic 9 (1968), no. 1, 75--80. doi:10.1305/ndjfl/1093893354. http://projecteuclid.org/euclid.ndjfl/1093893354.


Export citation